# SDR CALA9901337

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 59370365001
- Condition: Inop
- Location: Lt Mlg Door
- Part time: 48,178 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LT MLG SHOWED RED UNSAFE LIGHT WITH DOOR LIGHT OUT AFTER GEAR RETRACTION.  THE GEAR WAS RECYCLED IAW CHECKLIST AND GEAR INDICATED NORMAL.  THE LT GEAR ACTUATING CYLINDER WAS REMOVED AND REPLACED IAW MM 32-32-02.  THE LT MLG DOOR ACTUATING CYLINDER AND DOOR LATCH MECHANISM WERE ADJUSTED IAW MM 32-32-04 AND MM 32-31-04, STEPS 6-20.  THE DOOR LATCH WAS TESTED IAW MM 32-31-04 AND THE GEAR WAS SWUNG SEVERAL TIMES WITH NO FAULTS FOUND.
